Gaviscon Double Action Mint 12 Tablets (N)

Regular price
£3.98
Regular price
£5.70
Sale price
£3.98
Description

Gaviscon Double action brings comfort and long-lasting relief from pain and heartburn. The chewable tablets make it easier to swallow and form a protective barrier over the stomach contents offering a soothing feel agaisnt the burning sensation.

Features:

  • Fast powerful relief.
  • Neutralises excess stomach acid.
  • Lasts up to twice as long as antacids.
  • Mint flavour.

Storage:

Do not store above 30°C. Store in the original package to protect from moisture.

Ingredients:

Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and187.5mg calcium carbonate as the active ingredients. The other ingredients are
xylitol, carmellose sodium, magnesium stearate, macrogol 20,000, mannitol (E421), copovidone, acesulfame-K, aspartame (E951), mint flavour and carmoisine lake (E122).

Warnings:

If symptoms persist, or treatment is required for more than seven days continuously, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Directions for use:

  • For oral administration. Chew thoroughly before swallowing.
  • Adults and children 12 year and over: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day.
  • Children under 12 years: Should only be taken on medical advice